In patients undergoing endoscopic transsphenoidal hypophysectomy, the nasal mucosa is often infiltrated with local anesthetic solutions that contain epinephrine to aid hemostasis. This may, however, result in hemodynamic changes, especially hypotension. We characterized the cardiovascular changes using a LiDCOrapid monitor in 13 patients after the infiltration of 4% articaine containing 1:200,000 epinephrine. Nine (69%) had a >20% decrease in mean arterial pressure at a median time of 116 seconds after the infiltration of articaine with epinephrine. Analysis of the cardiac output data revealed that this was caused by a sustained reduction in systemic vascular resistance. The arterial blood pressure normalized over a period of 60 to 90 seconds secondary to increases in stroke volume and heart rate producing an elevation in cardiac output. Transient hypotension following the infiltration of epinephrine-containing local anesthetics may be caused by epinephrine stimulation of β2-adrenoceptors producing vasodilation.